• HEALTH &
    RECOVERY
    🌼 Welcome Guest 🌼
    Posting Rules Bluelight Rules
  • H&R Moderators: chinup | JessFR
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Injected IV with steroid pin leg numb

Seanthomas

Greenlighter
Joined
Aug 1, 2020
Messages
5
Need help, I made the wildly foolish mistake to inject heroin with a steroid needle. Now my leg/foot is numb I’m scared it’s a clot and will make its way to my brain/lung/ heart whatever. I went to the hospital they weren’t very helpful. Any suggestions? Panicking right now
 

ibtisam midlet

Bluelighter
Joined
Dec 18, 2019
Messages
167
it's happened to me before, just shout less next time, i have got flu-like symptom for 2 days, with you will be okay after 1 week
 

Seanthomas

Greenlighter
Joined
Aug 1, 2020
Messages
5
Did you inject it in the vein or IM?

Sounds like you could have hit a nerve possibly.
it’s been several days I felt it moving down my leg now I’m getting tingles in my hands, but my right foot is totally numb Seems where there is a blockage deep vein thrombosis?
 

Cosmic Charlie

Bluelight Crew
Joined
Oct 24, 2007
Messages
14,552
Location
aMidST tHe ætHeR
If that doesn't stop you need to go to a different hospital and get second opinion. That sounds like a definite cause for concern. You really need to see a doctor because all we can really do over the internet in a situation like this is speculate. Take care of yourself, you can order regular syringes online if you need to.
 
Top